# SDR ASAA2023100445455

- Difficulty date: October 4, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 36,817 hours, 11,572 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 18RV5N
- Condition: Malfunctioned
- Location: E/E Shelf E8-1
- Part time: 36,807 hours, 11,570 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF #2 FAIL IN ACTIVE AND FAIL IN STANDBY DISPLAYED. IT DOES THIS INTERMITTENTLY. GROUNDED - YES. REMOVED & REPLACED #2 HF TRANSCEIVER REF AMM 23-11-21 OPS CHK GOOD SEAMC CHRIS NOTIFIED NON ASA # TSAR 174M.
